Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 249, NWS Des Moines, IA

June 12, 2008Tama County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 12, 2008, 3:47 PM CDT for Tama County, Iowa. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2008, 3:47 PM CDT (20:47 UTC)
Expired
Jun 12, 2008, 4:15 PM CDT
In force
28 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

County Tama County, IA

The radar

The Des Moines radar (KDMX), 110 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 122046
SVRDMX
IAC171-122115-
/O.NEW.KDMX.SV.W.0249.080612T2047Z-080612T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
347 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TAMA COUNTY IN CENTRAL IOWA...

* UNTIL 415 PM CDT.

* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CHELSEA...OR 21 MILES WEST OF MARENGO...AND
  MOVING NORTHEAST AT 61 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHELSEA BY 350 PM CDT...
  VINING BY 355 PM CDT...
  ELBERON BY 400 PM CDT...

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

LAT...LON 4184 9230 4186 9230 4186 9258 4186 9263
      4213 9231
TIME...MOT...LOC 2047Z 228DEG 53KT 4188 9245

$$

KINNEY
2 follow-up statements
000 
WWUS53 KDMX 122059
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
400 PM CDT THU JUN 12 2008

IAC171-122115-
/O.CON.KDMX.SV.W.0249.000000T0000Z-080612T2115Z/
TAMA IA-
400 PM CDT THU JUN 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN TAMA COUNTY...

AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ELBERON...OR 18 MILES SOUTHWEST OF VINTON...MOVING
NORTHEAST AT 61 MPH.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4184 9230 4186 9230 4186 9258 4186 9263
      4213 9231
TIME...MOT...LOC 2100Z 228DEG 53KT 4201 9227

$$

KINNEY
000 
WWUS53 KDMX 122112
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
412 PM CDT THU JUN 12 2008

IAC171-122122-
/O.EXP.KDMX.SV.W.0249.000000T0000Z-080612T2115Z/
TAMA IA-
412 PM CDT THU JUN 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAMA COUNTY WILL
EXPIRE AT 415 PM CDT...

AT 407 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4184 9230 4186 9230 4186 9258 4186 9263
      4213 9231
TIME...MOT...LOC 2112Z 228DEG 53KT 4213 9209

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:20 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 12, 3:20 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
320 PM CDT THU JUN 12 2008

.DISCUSSION...
A STATIONARY FRONT IS DRAPED ACROSS IOWA...STRETCHING FROM AROUND
DECORAH...TO NEAR NEWTON...DOWN TO AROUND LAMONI. TO THE NORTHWEST
OF THIS FRONT SKIES ARE PARTLY CLOUDY BENEATH AC WITH NO RAIN.
SOUTHEAST OF THE BOUNDARY LOW CLOUDS ARE MORE ABUNDANT...DEWPOINTS
ARE IN THE MID 60S TO NEAR 70...AND SHOWERS AND THUNDERSTORMS
CONTINUE TO DEVELOP AND MOVE NORTHEASTWARD. INSTABILITY IS
INCREASING...ESPECIALLY IN OUR FAR SOUTHEASTERN COUNTIES...AND
SEVERE WEATHER IS A POSSIBILITY LATE THIS AFTERNOON AND EVENING.
EARLY TONIGHT...A LARGE MID-LEVEL CYCLONE OVER THE FAR NORTHERN
PLAINS WILL MOVE EASTWARD...AND THE WESTERLY FLOW ON ITS SOUTHERN
PERIPHERY WILL FINALLY SHOVE THE STATIONARY FRONT GRADUALLY
SOUTHEASTERN OUT OF OUR AREA BY FRIDAY MORNING. THIS WILL RESULT IN
SLOWLY DIMINISHING RAIN CHANCES ACROSS THE SOUTHEAST OVERNIGHT.
WINDS WILL BE FAIRLY LIGHT THROUGHOUT THE CWA AS WE REMAIN IN A WEAK
PRESSURE GRADIENT. SOME PATCHY FOG IS POSSIBLE IN THE EARLY MORNING
HOURS...ESPECIALLY IN CENTRAL AND SOUTHEASTERN IOWA WHERE WINDS WILL
BE LIGHTEST AND DEWPOINTS HIGHER...HOWEVER DO NOT HAVE ENOUGH
CONFIDENCE IN THE THICKNESS OF ANY SUCH FOG TO INCLUDE IT IN THE
OFFICIAL FORECAST AT THIS TIME.  LONGER TERM THE WX LOOKS MUCH
QUIETER WTIH PTRN CHNG TO A MROE NWLY FLOW INSTEAD OF THE -PNA
PATTERN WEVE BEEN IN.  NEXT FNTL SYS WILL MOV THRUT THE AREA SUN
INTO MON WITH ANOTHER ROUND OF TSRA.  QPF FROM THIS SYS IS LKLY TO
BE QUITE A BIT UNDER WHAT THE LAST FEW HAVE BEEN.  AFT THAT SYS
PASSES...THERE SHOULD BE A FEW MORE QUITE DAYS INTO NEXT WEEK.
TEMPS WL REMAIN AOB NORMAL THRU THE PD.

&&

.AVIATION...12/18Z
STATIONARY FRONT DRAPED ACROSS EAST CENTRAL IOWA...WITH VFR
CONDITIONS EXPECTED TO THE WEST AND MVFR/TSTORMS TO THE EAST. KOTM
REMAINS SOUTHEAST OF THE FRONT...AND WILL EXPERIENCE INTERMITTENT
MVFR CIGS THIS AFTERNOON WITH A CHANCE OF THUNDERSTORMS IN THE LATE
AFTERNOON AND EVENING. OTHER SITES WILL HAVE QUIETER WEATHER WITH
VFR CLOUDS AND NO PRECIP ANTICIPATED. SOME FOG IS POSSIBLE DURING
THE EARLY MORNING HOURS IN VERY LIGHT SFC WINDS AT KDSM...KALO...AND
ESPECIALLY KOTM.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...LEE
AVIATION...LEE
LONG TERM...MS JUN 08
Hazardous weather outlook, Jun 12, 7:18 AM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
718 AM CDT THU JUN 12 2008

IAZ073>075-083>086-094>097-131100-
WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-
APPANOOSE-DAVIS-
718 AM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PART OF THE
SOUTHEAST PORTION OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING.
AN ISOLATED STORM MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND
THE MAIN THREATS.

THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND TONIGHT. THESE
STORMS WILL BE STRONG TO SEVERE. A FEW STORMS MAY PRODUCE LARGE
HAIL AND DAMAGING WIND. HEAVY RAINFALL WILL STILL BE LIKELY WITH
ANY STORM.

NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL
IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO EARLY
FRIDAY. A BETTER CHANCE FOR STORMS WILL ARRIVE ON SUNDAY INTO
MONDAY. THE SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE
MINIMAL WHILE THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EARLY EVENING
ACROSS THE AREA.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>072-081-
082-092-093-131100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-ADAMS-UNION-TAYLOR-RINGGOLD-
718 AM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING.
AN ISOLATED STORM MAY BE SEVERE SOUTH OF HIGHWAY 34 WITH LARGE
HAIL AND DAMAGING WIND THE MAIN THREATS. HEAVY RAINFALL IS LIKELY
WITH ANY STORM.

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON MAINLY EAST OF
INTERSTATE 35.

NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS
CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO EARLY
FRIDAY. A BETTER CHANCE FOR STORMS WILL ARRIVE ON SUNDAY INTO
MONDAY. THE SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE
MINIMAL WHILE THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FAB

In the hours before

Local storm report, Jun 12, 12:53 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1253 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     FLOOD            3 S WESLEY              43.05N 93.99W
06/12/2008                   KOSSUTH            IA   EMERGENCY MNGR

            COUNTY BLACKTOP R14 STILL UNDER WATER SOUTH OF WESLEY DUE
            TO OVERNIGHT RAINS. MORE THAN 40 GRAVEL ROADS IN COUNTY
            WERE IMPACTED BY OVERNIGHT FLASH FLOODING INCLUDING
            GRAVEL SCOURING. WATER HAS RECEDED AND CREWS ARE
            REPAIRING.

&&

KJ
Local storm report, Jun 12, 3:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
342 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             1 E GRINNELL            41.74N 92.70W
06/12/2008  E0.88 INCH       POWESHIEK          IA   LAW ENFORCEMENT

&&

RKINNEY

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:12 PM CDTTornado WarningDMXEmmet, Palo Alto48 min
Jun 11, 7:29 PM CDTTornado WarningDMXEmmet, Palo Alto46 min
Jun 11, 7:39 PM CDTTornado WarningDMXCrawford18 min
Jun 11, 7:41 PM CDTTornado WarningDMXPalo Alto, Pocahontas34 min
Jun 11, 7:46 PM CDTSevere Thunderstorm WarningDMXCrawford44 min
Jun 11, 7:53 PM CDTTornado WarningDMXCrawford52 min
Jun 11, 7:59 PM CDTFlash Flood WarningDMXCrawford6 hr
Jun 11, 8:02 PM CDTTornado WarningDMXSac28 min
Jun 11, 8:08 PM CDTFlash Flood WarningDMXPalo Alto, Pocahontas6 hr
Jun 11, 8:12 PM CDTSevere Thunderstorm WarningDMXKossuth48 min
Jun 11, 8:15 PM CDTTornado WarningDMXPalo Alto, Pocahontas45 min
Jun 11, 8:17 PM CDTTornado WarningDMXAudubon, Carroll43 min
Jun 11, 8:26 PM CDTTornado WarningDMXPalo Alto, Pocahontas34 min
Jun 11, 8:31 PM CDTTornado WarningDMXCarroll29 min
Jun 11, 8:33 PM CDTTornado WarningDMXKossuth42 min
Jun 11, 8:48 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene27 min
Jun 11, 8:48 PM CDTSevere Thunderstorm WarningDMXCalhoun, Sac57 min
Jun 11, 8:52 PM CDTFlash Flood WarningDMXSac6 hr
Jun 11, 8:59 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass46 min
Jun 11, 8:59 PM CDTTornado WarningDMXPalo Alto, Pocahontas31 min
Jun 11, 9:06 PM CDTFlash Flood WarningDMXKossuth6 hr
Jun 11, 9:10 PM CDTSevere Thunderstorm WarningDMXWebster50 min
Jun 11, 9:12 PM CDTTornado WarningDMXKossuth33 min
Jun 11, 9:16 PM CDTFlash Flood WarningDMXAudubon, Carroll, Cass6 hr
Jun 11, 9:18 PM CDTSevere Thunderstorm WarningDMXGreene, Guthrie42 min
Jun 11, 9:33 PM CDTFlash Flood WarningDMXCerro Gordo, Worth6 hr
Jun 11, 9:35 PM CDTSevere Thunderstorm WarningDMXHancock, Winnebago40 min
Jun 11, 9:37 PM CDTSevere Thunderstorm WarningDMXKossuth, Winnebago38 min
Jun 11, 9:54 PM CDTSevere Thunderstorm WarningDMXBoone36 min
Jun 11, 9:55 PM CDTFlash Flood WarningDMXAdair, Greene, Guthrie, Webster6 hr
Jun 11, 9:57 PM CDTSevere Thunderstorm WarningDMXHamilton, Humboldt, Webster, Wright48 min
Jun 11, 10:01 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright44 min
Jun 11, 10:02 PM CDTRiver Flood WarningDMXHumboldt13 hr
Jun 11, 10:21 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock39 min
Jun 11, 10:26 PM CDTFlash Flood WarningDMXBoone, Dallas6 hr
Jun 11, 10:26 PM CDTSevere Thunderstorm WarningDMXStory49 min
Jun 11, 10:32 PM CDTSevere Thunderstorm WarningDMXHardin43 min
Jun 11, 10:34 PM CDTFlash Flood WarningDMXFranklin, Hamilton, Story, Wright6 hr
Jun 11, 10:38 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin52 min
Jun 11, 11:01 PM CDTSevere Thunderstorm WarningDMXButler, Grundy44 min
Jun 11, 11:04 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama56 min
Jun 11, 11:08 PM CDTFlash Flood WarningDMXHancock, Winnebago6 hr
Jun 11, 11:16 PM CDTSevere Thunderstorm WarningDMXCerro Gordo29 min
Jun 11, 11:20 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer55 min
Jun 11, 11:27 PM CDTFlash Flood WarningDMXAdams6 hr
Jun 12, 12:08 AM CDTRiver Flood WarningDMXCass21 hr
Jun 12, 12:15 AM CDTFlash Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy6 hr
Jun 12, 12:23 AM CDTFlash Flood WarningDMXPolk6 hr
Jun 12, 12:28 AM CDTFlash Flood WarningDMXMadison6 hr
Jun 12, 1:28 AM CDTFlash Flood WarningDMXMarshall, Tama6 hr
Jun 12, 2:26 AM CDTAreal Flood WarningDMXPalo Alto, Pocahontas6 hr
Jun 12, 3:06 AM CDTAreal Flood WarningDMXKossuth6 hr
Jun 12, 3:22 AM CDTAreal Flood WarningDMXAudubon, Carroll, Cass5 hr
Jun 12, 3:50 AM CDTAreal Flood WarningDMXAdair, Guthrie6 hr
Jun 12, 4:05 AM CDTSevere Thunderstorm WarningDMXDecatur, Wayne40 min
Jun 12, 4:23 AM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie23 min
Jun 12, 5:30 AM CDTAreal Flood WarningDMXAdams3 hr
Jun 12, 6:26 AM CDTAreal Flood WarningDMXMadison3 hr
Jun 12, 7:00 AM CDTAreal Flood WarningDMXAdair, Adams, Audubon, Black Hawk, Boone, Bremer and 26 more12 hr
Jun 12, 9:39 AM CDTRiver Flood WarningDMXDecatur34 hr
Jun 12, 12:21 PM CDTRiver Flood WarningDMXStory15 hr
Jun 12, 1:13 PM CDTRiver Flood WarningDMXLucas38 hr
Jun 12, 1:27 PM CDTRiver Flood WarningDMXPolk14 hr
Jun 12, 3:04 PM CDTAreal Flood WarningDMXMarion12 hr
Jun 12, 3:09 PM CDTSevere Thunderstorm WarningDMXJasper, Marion29 min
Jun 12, 3:29 PM CDTSevere Thunderstorm WarningDMXPoweshiek27 min
Jun 12, 3:58 PM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek27 min
Jun 12, 4:21 PM CDTTornado WarningDMXAppanoose, Davis39 min
Jun 12, 4:40 PM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne34 min
Jun 12, 4:47 PM CDTSevere Thunderstorm WarningDMXMonroe32 min
Jun 12, 4:57 PM CDTTornado WarningDMXDavis48 min
Jun 12, 5:06 PM CDTSevere Thunderstorm WarningDMXMahaska39 min
Jun 12, 5:19 PM CDTFlash Flood WarningDMXAppanoose, Davis, Monroe, Wapello12 hr
Jun 12, 5:26 PM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne14 min
Jun 12, 5:30 PM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek17 min
Jun 12, 5:36 PM CDTSevere Thunderstorm WarningDMXMonroe24 min
Jun 12, 5:48 PM CDTTornado WarningDMXDavis30 min
Jun 12, 6:56 PM CDTAreal Flood WarningDMXAdair, Adams, Black Hawk, Boone, Bremer, Butler and 17 more12 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.